MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM; SCREWDRIVERS
Catalog Number 03.010.472
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during the placement of the expert retrograde/antegrade femoral nail (rafn), when attempting to remove the proximal lateromedia locking screw the screwdriver broke.The tip became deformed.Another screwdriver was used to remove the screw.The procedure was completed successfully.There was no consequence to the patient.Concomitant device reported: locking screw (part number unknown, lot unknown, quantity unknown), expert rafn nail (part number unknown, lot unknown, quantity 1).This report involves one (1) inter-lock screwdriver t25/3.5mm hex/330mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 03.010.472, lot: 4l57868, manufacturing site: hägendorf, release to warehouse date: july 30 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).

Brand Name
INTER-LOCK SCREWDRIVER T25/3.5MM HEX/330MM
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10224021
Report Number8030965-2020-04619
Device Sequence Number594594
Product Code HXX
UDI-Device Identifier07611819464032
UDI-Public(01)07611819464032
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.472
Device Lot Number4L57868
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: RAFN; UNK - SCREWS: LOCKING